# SDR 2CCA2016081001

- Difficulty date: June 21, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N926AV
- Make and model: Doug DC-9-83
- Aircraft serial: 49630
- Aircraft time: 55,651 hours, 29,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039001
- Part serial: 88566
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY POWER SUPPLY AT B5-27 INOPERATIVE DURING C-CHECK FUNCTIONAL CHECK.  R & R POWER SUPPLY, OPS CHECKS GOOD.
